# SDR N6WA20100717

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 13,173 hours, 9,254 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ENROUTE, PERFORMED QRH PROCEDURE, LANDED FLAPS 1 PHL.   PERFORMED OPS CHECK OF FLAPS AND SLATS IAW AMM 27-51-05. SELECTED FLAPS 8. ACFT SAFE FOR (1) TIME FERRY.
